On Infinite Delay Integral Equations Having Nonlinear Perturbations
نویسندگان
چکیده
منابع مشابه
Multistep collocation method for nonlinear delay integral equations
The main purpose of this paper is to study the numerical solution of nonlinear Volterra integral equations with constant delays, based on the multistep collocation method. These methods for approximating the solution in each subinterval are obtained by fixed number of previous steps and fixed number of collocation points in current and next subintervals. Also, we analyze the convergence of the...
متن کاملmultistep collocation method for nonlinear delay integral equations
the main purpose of this paper is to study the numerical solution of nonlinear volterra integral equations with constant delays, based on the multistep collocation method. these methods for approximating the solution in each subinterval are obtained by fixed number of previous steps and fixed number of collocation points in current and next subintervals. also, we analyze the convergence of the...
متن کاملHyers-Ulam and Hyers-Ulam-Rassias stability of nonlinear integral equations with delay
In this paper we are going to study the Hyers{Ulam{Rassias typesof stability for nonlinear, nonhomogeneous Volterra integral equations with delayon nite intervals.
متن کاملSPLINE COLLOCATION FOR NONLINEAR FREDHOLM INTEGRAL EQUATIONS
The collocation method based on cubic B-spline, is developed to approximate the solution of second kind nonlinear Fredholm integral equations. First of all, we collocate the solution by B-spline collocation method then the Newton-Cotes formula use to approximate the integrand. Convergence analysis has been investigated and proved that the quadrature rule is third order convergent. The presented...
متن کاملDynamic Systems and Applications 17 (2008) 515-538 POSITIVE ALMOST AUTOMORPHIC SOLUTIONS FOR SOME NONLINEAR INFINITE DELAY INTEGRAL EQUATIONS
We state sufficient conditions for the existence of positive bounded, almost automorphic or almost periodic solutions of the following nonlinear infinite delay integral equation:
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Integral Equations and Applications
سال: 1993
ISSN: 0897-3962
DOI: 10.1216/jiea/1181075744